| Model Number |
APOLLO RF 90° MULTIPORT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
On 12/22/2022, it was reported by a sales representative via sems that an ar-9811 apollorf mp90 electrode began to loosen/separate from wand but did not break or detach from the device.This was discovered during a subacromial decompression on (b)(6) 2022.The case was completed by using a new ar-9811.There was no patient effect reported.